Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1973, Volume 41, Issue 3

The Sampling Distribution of the Liviatan Estimator of the Geometric Distributed Lag Parameter<503:TSDOTL>2.0.CO;2-Y
p. 503-508

John L. Scadding

The Liviatan estimator of the geometric distributed lag parameter is a ratio of two ordinary least squares estimators. The standard result on the distribution of the ratio of two normal variates is then used, and the problems of setting confidence limits are briefly illustrated.

Log In To View Full Content